# SDR SWAA2023121532282

- Difficulty date: December 15, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,840 hours, 30,887 cycles
- System (JASC): 5241 · Galley Doors
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR R2 LOWER GATE ATTACH BRACKET IS CRACKED.<[01] REMOVED AND REPLACED AFT GALLEY SERVICE DOOR R2 LOWER GATE PER AMM 52-41-61;[02] REMOVED AND REPLACED AFT GALLEY SERVICE DOOR LOWER PAN ASSEMBLY PER AMM 52-41-61
